Skip to content

Read user comments about the side effects, benefits, and effectiveness of Viactiv Oral.

Overall User Ratings

12 Total User Reviews

User Reviews

1-4 of 4
Condition: Other
5/6/2010 10:21:28 PM

Reviewer: 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I started to take Viactiv because my physician told me I should increase my amount of calcium. The problem I noticed is the constant headache, I noticed every day I would take a tablet I would experience the headache so I decided to stop. I am not sure if happens to everybody but just in case pay attention and see if you have the same reaction.

Condition: Other
3/8/2010 3:41:29 PM

Reviewer: 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have only been using this product for a little over a month. I am very satisfied and have not experienced any of the side effects others have reported. I have recently been treated with breast cancer and my oncologist has recommended supplements of calcium and vitamin D.

Condition: Other
2/3/2010 5:11:54 PM

Reviewer: Sue, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
My Dr suggested I take Viactiv and I have taken it for a week now. I experienced bad leg pain that affected my walking and very tired. I had loose stools and a lot of gas, then diarrhea. I wondered if it could be the Viactiv and started looking for information. I will not continue taking it after reading so many negative comments about it. I would think the label should include possible side eff ... Show Full Comment

Condition: Other
2/20/2008 2:04:42 PM

Reviewer:

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I'm trying to do some research on why this has happened, but am not finding any answers. Might just be me. I started taking the Multi-vitamin chew daily and from the second day, I started feeling achey and flu-like symptoms, just the body pain part and the wierd feeling you get.. so I stopped taking it. Then I started taking the Calcium chew for my Spondylosis and Scoliosis and it did the s ... Show Full Comment

1-4 of 4

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
Woman running
Boost Your Metabolism.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
brain scan with soda
Tips to kick the habit.
row of colored highlighter pens
Tips for living better.
stressed working woman
And how to fix them?
fat caliper
Check your BMI.
woman dreaming
What Do Your Dreams Say About You?
man with indigestion
How to keep yours at bay.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.